# SDR WX0A2015122873053

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605
- Part serial: 861
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE ILLUMINATED.  PERFORMED BITE OF PSEU.  FOUND FAULT CODES 380, 580, 810, & 840.  REPLACED PSEU & OPERATIONS CHECKED GOOD IAW AMM 32-60-04.
